Hello, I would like to request some features, I wonder if Adobe team can listen to us?
I was wondering if there will be the possibility in future to optimize the interface of Adobe Elements also for a graphic tablet (drawing tablets?) (I mean, no 'wacom', I mean tablets in the sense of , like the samsung tab s7 FE for example. This sort of tablets)
I need to use the brush to painting over an image and I need to pick up every 3 seconds the colors. With the brush I can pick up the color by hold ALT and when I release ALT , it became again a brush. This is very useful when one painting and to do this with a mouse is pretty simple. But when I want to use my drawing tablet to be used, instead of the mouse, I use the pen of the tablet, there's no option in the Adobe Elements to customize the button of the pen, and assign a specific commant/key, like in this case "ALT".
So I have to keeping to move the pen on the eyedropper tool , pick up color, then again and select again with the pen on the brush. Then again select with my pen the eyedropper tool, paint two seconds and again I go to move the pen again and pick up the brush and this for all the operations I would need to press a specific key, I can't associate a key to the button of the pen , for have for example key shortcuts associated to the button of the pen of the tablet.
I hope they will add this feature one day?
Also, regarding Photoshop Elements, I noticed (I'm testing the trial version), when I use it on my computer (I use windows 10) I noticed that sometimes, the software don't respond anymore to the commands, it's like if it 'freeze'. After some seconds (many seconds) suddenly start to make things again, like if I have to drawing and I want to change the size of brush, I click over the 'circle' to move it and change dimension, but it seems like is 'freezed', I mean, don't move at all. After some seconds (many) it start to move again.
I also noticed other freezing, here and there. Is because it's trial or is normal for who use Windows10 with 4 gb of ram? I also noticed something strange happens, like for example some layers disappears (even if I don't press anything to delete it). Like I do an operation on a layer , (I don't remember what exactly), but I noticed it was something that have nothing to do with cancel or modify a layers, but after that operation, a layer disappear (no the current layer I was doing certain operations, but another different layer). Or something. Of course I can't still understand exactly what happened, if I will find out some details that can describe better i will tell you. But I see there's 'strange' things that happens, even if is hard to describe or remember in which specific occasion. This happens also to others or it's my windows /features of my pc? ram, etc?
Thanks again for all the helps!
Assigning special functions to the keys and buttons (on the tablet) is part of your tablet software.
Below are some images of my tablet.
I find myself using a combination of mouse and tablet when I use the mouse I often have to move my tablet cursor a foot or two from the tablet so the mouse can do the choosing.
Using my tablet cursor I can easily select things-- I move the cursor-- using the tablet stylus, to whatever tool then click on it using a button on the cursor- or I simply tap the tablet surface with the cursor.
I also have a row of buttons I can assign shortcuts to- but I'm kinda lazy with stuff like that and have not done any special key assignments yet.
ABOUT THE FREEZING AND PAUSING; Yes, more thank likely the 4GB of ram is the culprit. OTHER THINGS can cause pausing: cpu or graphics card being overworked, and getting really hot. A failing cpu cooler fan--- I've only encountered one of those in 30 years of using home computers. Failing ram chips--- another thing which I've only encountered one of in thirty years.
If you don't know your motherboard type download and install the following (Just google "CPU-Z"---- it will ID your motherboard- you then do a google search for that motherboard and find out the max ram you can install. Increase your ram if you can and the pausing will probably go away.
The system requirements for Elements 2023 include 8GB RAM.
Thanks a lot to all for the help! I understand, I will see what I can do doing as suggest.
Today, it appears another 'strange' thing. The 'blend' (?) tool (see the image below ) it started to painting in a sort of gold color , but no special effects or other things were activated . I wonder if this happened to someone before?
Anyway I will post photo here, in case someone have ever experienced this strange effect from this tool.
Maybe is not a bug, it's something I've done myself maybe by merge layers or don't know , but the strange thing is that I never used the gold or yellow anywhere in this project. So I don't know where from it come out this gold color. It was traced everything I used the blend tool. anyway, in case someone know something about it, please let me know!
Thats the smudge tool. It smooshes things together. Please post a screenshot of the entire program when this happens, like what you see below... it would save quite a bit of back and forth asking questions.
Is the Gold color coming from another layer, since you have Sample All Layers checked?
Did you have Finger Painting checked and a Gold color as the Foreground Color in the tools panel at the time?
Thank you for the help! Ok , since I don't have yet opened photoshop , when I will , today, I will try to take better large screenshoots and also, give more details, thank you for the kind help everytime !